# SDR W1V2014F00001

- Difficulty date: March 28, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N3006C
- Make and model: Beech T-34A
- Aircraft serial: T34403
- System (JASC): 7603 · Power Lever
- Part: Valve
- Condition: Corroded
- Location: Csu Beta
- Component: Csu, Woodward
- Component part number: 821000201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FIRST ANNUAL INSPECTION SINCE NEW FOUND POWER LEVER TO HAVE RESISTANCE FROM REVERSE GOING FORWARD TO THE IDLE GATE.  FOUND CSU TO HAVE HEAVY RUST IN THE DRY AREA OF THE BETA VALVE INCLUDING BETA VALVE SHAFT, WASHER, AND SPRING.  INSTALL O/H CSU.  NO EXCESSIVE RESISTANCE AT POWER LEVER NOTED.  SUGGEST THAT MFG ADD BETTER CORROSION PREVENTION TO BETA VALVE DRY AREA AND INCLUDE AN INSPECION/LUBRICATION SCHEDULE.
